# SDR SWAA2022020338300

- Difficulty date: October 27, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 18,034 hours, 7,876 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG LOWER AFT PYLON T/E WEDGE FAIRING CRACK ON FWD SIDE WEB / REMOVED & REPLACED PYLON T/E WEDGE FAIRING PER SRM 51-40-02 & AMM 54-52-04AMT 63747
